Alert archive / Arkansas / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, MS

April 7, 2021Ashley County, Arkansas

NWS Jackson, MS issued this special weather statement at Apr 7, 2021, 6:01 PM CDT for Ashley County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2021, 6:01 PM CDT (23:01 UTC)
Expired
Apr 7, 2021, 6:30 PM CDT
In force
29 min
Issued by
NWS Jackson, MS

County Ashley County, AR

The radar

The Little Rock radar (KLZK), 180 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 532 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
532 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
433 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

728 
WWUS84 KJAN 072301
SPSJAN

Special Weather Statement
National Weather Service Jackson MS
601 PM CDT Wed Apr 7 2021
 
ARZ074-072330-
Ashley AR-
601 PM CDT Wed Apr 7 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ASHLEY COUNTY UNTIL 630
PM CDT...

At 600 PM CDT, Meteorologists were tracking a strong thunderstorm
near West Crossett, moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Old Milo around 615 PM CDT.
  Fountain Hill around 620 PM CDT.

Other locations impacted by this storm include Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3315 9211 3316 9214 3319 9214 3321 9213
      3321 9208 3324 9209 3325 9205 3328 9204
      3331 9198 3335 9199 3335 9197 3338 9196
      3340 9199 3339 9159 3337 9158 3301 9207
      3303 9209 3303 9211 3310 9214
TIME...MOT...LOC 2300Z 204DEG 48KT 3319 9207 

$$

DB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 7, 4:23 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 7, 4:23 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
423 PM CDT Wed Apr 7 2021

.DISCUSSION...
Tonight and tomorrow...

Convection has developed across portions of northeast Louisiana and
Arkansas this afternoon. Some of these storms have been severe,
especially across Arkansas this afternoon. This activity comes ahead
of an upper low that is centered across Kansas and an associated
surface low in this same general vicinity. Thanks to strong
southerly winds today, moisture has increased across the region.
Dewpoints have reached the lower to mid 60s across the region as
temperatures have climbed into the upper 70s and lower 80s. With
this strong forcing moving into the region, along with instability
and plenty of available wind shear, storms will continue to approach
the western part of the forecast area close to around 5-7pm this
evening. Hi-res model guidance continues to indicate a robust squall
line approaching the western extent of the forecast area and
exhibiting some kind of break in the line as it progresses east. The
better instability and shear may actually reside across portions of
the southern part of the forecast area but any portion of the
enhanced to slight risk locations have potential to see damaging
winds, large hail and tornadoes given the ample shear, sufficient
helicity, instability and lapse rates present across the region.

Storms will continue past midnight and affect eastern Mississippi,
particularly the I-59 corridor through early morning/daybreak. Some
severity will linger with these storms but should be more on the
wane. Storms will clear out Thursday morning, leaving a dry day for
the region. However, it won't feel overly cool as temperatures will
remain in the 70s and 80s across the region. /28/

Friday through Next Wednesday...

The main action for the extended period is the expected severe
weather Friday-Saturday morning.

A cold front will pass through the region Wednesday-Thursday but
will lift back north Thursday night, increasing rain chances and
creating extra lift thats needed for severe weather potential. The
driving factor for the severe weather will be a strong closed low
pressure system moving across the Plains digging a deep mid-level
trough across the ArkLaMiss region. All modes of severe weather will
be possible including some localized flash flooding.

Thermo profiles values for Friday into Saturday morning are rare for
our area this time of year. Lapse rates are steep along with
vertical totals being high in the 30s. CAPE profiles also show some
deepening in the mid levels during Friday. CAM guidance shows there
could be up to 4,000J/kg MU CAPE Friday afternoon balanced with
40kts of deep ayer shear. With all these ingredients in place, a
significant severe weather event is likely. the main concern will
be large hail and damaging winds/wind gusts. There is some
potential for Tornados and though they can not be ruled out but I
want to reiterate the fact that hail will be large.

As far as timing, models agree that the main threats will occur
Friday evening into overnight hours lingering into early Saturday
morning. However, isolated/scattered storms could begin during
the afternoon as we begin to heat up during the day ahead of the
increasing storm coverage later that evening. The latest GFS run
for Friday afternoon through Saturday 12z has a wide-range of QPF
with a bullseye right over the MS Delta central MS. At least 2-4
inches of rain could be expected for most areas in our CWA. Flash
flooding will be possible along with the possibility of river
flooding across the MS Delta.

An 'Enhanced Risk' has been placed across central MS replacing the
Slight however the 'Slight Risk' still remains for areas along the
HWY 82 corridor. It is not out of the question that another upgrade
may come tonight or tomorrow especially because of the hail but
continue to check back for updates!/JNE/

&&

.AVIATION...
18Z TAF discussion:
VFR conditions are ongoing this afternoon. Strong southerly winds
are affecting portions of the region with gusts to near 30kts.
After about 21Z, storms will begin to move into the region from
west to east and have an impact on most all TAF sites through 08Z.
MVFR to IFR conditions will occur thanks to thunderstorms or rain.
VFR conditions will begin to prevail after 06Z through daybreak
from west to east, though storms may linger in the southeast
around daybreak or thereafter. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       59  81  62  83 / 100   2  18  35
Meridian      60  81  60  81 /  96  10  19  44
Vicksburg     58  82  62  84 / 100   1  17  31
Hattiesburg   63  83  63  82 /  91  18  12  50
Natchez       58  82  63  84 / 100   2  10  29
Greenville    57  78  60  81 / 100   0  16  27
Greenwood     59  79  60  83 / 100   0  19  28

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28/JNE
Hazardous weather outlook, Apr 7, 4:28 PM CDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
428 PM CDT Wed Apr 7 2021

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>027-034>036-
040>043-047-048-053-082130-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-Grenada-
Carroll-Washington-Humphreys-Holmes-Issaquena-Sharkey-Yazoo-
Madison MS-Warren-Hinds-Claiborne-
428 PM CDT Wed Apr 7 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, southwest Mississippi, and
west central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
are likely and tornadoes are possible. Some thunderstorms may
produce damaging winds up to 70 mph and large hail up to half-
dollar size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, weak trees and limbs
may break and fall due to sustained winds up to 25 mph and wind
gusts around 35 mph. High profile vehicles could also be
affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe storms capable of producing damaging winds, large hail,
and a few tornadoes, are possible for the entire area mainly
Friday afternoon through early Saturday morning.

(https://www.weather.gov/images/jan/graphicast/3.png)

Flash flooding will be possible for the entire outlook area on
Friday night. 2-4inches of rain can be expected with locally
higher amounts.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight and Friday through Friday
night.

MSZ029-032-044-082130-
Webster-Choctaw-Leake-
428 PM CDT Wed Apr 7 2021

This hazardous weather outlook is for portions of central
Mississippi, and north central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Mainly through the rest of this afternoon

Mainly through the rest of this afternoon, severe thunderstorms
are likely and tornadoes are possible. Some thunderstorms may
produce damaging winds up to 70 mph and large hail up to half-
dollar size.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe storms capable of producing damaging winds, large hail,
and a few tornadoes, are possible for the entire area mainly
Friday afternoon through early Saturday morning.

(https://www.weather.gov/images/jan/graphicast/3.png)

Flash flooding will be possible for the entire outlook area on
Friday night. 2-4inches of rain can be expected with locally
higher amounts.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight and Friday through Friday
night.

MSZ028-037-082130-
Montgomery-Attala-
428 PM CDT Wed Apr 7 2021

This hazardous weather outlook is for portions of central
Mississippi, and north central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
are likely and tornadoes are possible. Some thunderstorms may
produce damaging winds up to 70 mph and large hail up to half-
dollar size.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe storms capable of producing damaging winds, large hail,
and a few tornadoes, are possible for the entire area mainly
Friday afternoon through early Saturday morning.

(https://www.weather.gov/images/jan/graphicast/3.png)

Flash flooding will be possible for the entire outlook area on
Friday night. 2-4inches of rain can be expected with locally
higher amounts.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight and Friday through Friday
night.

MSZ030-031-033-038-039-045-046-050>052-055>058-062>066-072>074-
082130-
Clay-Lowndes-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-Scott-
Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
428 PM CDT Wed Apr 7 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
and tornadoes are possible. Some thunderstorms could produce
damaging winds to 60 mph and hail at least to the size of half-
dollar.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe storms capable of producing damaging winds, large hail,
and a few tornadoes, are possible for the entire area mainly
Friday afternoon through early Saturday morning.

(https://www.weather.gov/images/jan/graphicast/3.png)

Flash flooding will be possible for the entire outlook area on
Friday night. 2-4inches of rain can be expected with locally
higher amounts.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight and Friday through Friday
night.

MSZ049-054-082130-
Rankin-Copiah-
428 PM CDT Wed Apr 7 2021

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Mainly through the rest of this afternoon

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Mainly through the rest of this afternoon, severe thunderstorms
are likely and tornadoes are possible. Some thunderstorms may
produce damaging winds up to 70 mph and large hail up to half-
dollar size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, weak trees and limbs
may break and fall due to sustained winds up to 25 mph and wind
gusts around 35 mph. High profile vehicles could also be
affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe storms capable of producing damaging winds, large hail,
and a few tornadoes, are possible for the entire area mainly
Friday afternoon through early Saturday morning.

(https://www.weather.gov/images/jan/graphicast/3.png)

Flash flooding will be possible for the entire outlook area on
Friday night. 2-4inches of rain can be expected with locally
higher amounts.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight and Friday through Friday
night.

LAZ026-MSZ059>061-082130-
Concordia-Jefferson-Adams-Franklin MS-
428 PM CDT Wed Apr 7 2021

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
and tornadoes are possible. Some thunderstorms could produce
damaging winds to 60 mph and hail at least to the size of half-
dollar.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, weak trees and limbs
may break and fall due to sustained winds up to 25 mph and wind
gusts around 35 mph. High profile vehicles could also be
affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe storms capable of producing damaging winds, large hail,
and a few tornadoes, are possible for the entire area mainly
Friday afternoon through early Saturday morning.

(https://www.weather.gov/images/jan/graphicast/3.png)

Flash flooding will be possible for the entire outlook area on
Friday night. 2-4inches of rain can be expected with locally
higher amounts.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight and Friday through Friday
night.

LAZ024-082130-
Catahoula-
428 PM CDT Wed Apr 7 2021

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Tonight and Thursday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight

The rest of this afternoon through tonight, weak trees and limbs
may break and fall due to sustained winds up to 25 mph and wind
gusts around 35 mph. High profile vehicles could also be
affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight, severe thunderstorms are likely and tornadoes are
possible. Some thunderstorms may produce damaging winds up to
70 mph and large hail up to half-dollar size.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe storms capable of producing damaging winds, large hail,
and a few tornadoes, are possible for the entire area mainly
Friday afternoon through early Saturday morning.

(https://www.weather.gov/images/jan/graphicast/3.png)

Flash flooding will be possible for the entire outlook area on
Friday night. 2-4inches of rain can be expected with locally
higher amounts.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight and Friday through Friday
night.

14

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Apr 7, 3:45 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
345 PM CDT Wed Apr 7 2021

ARZ074-LAZ007-072145-
Ashley AR-Morehouse LA-
345 PM CDT Wed Apr 7 2021

...A STRONG THUNDERSTORM WILL AFFECT ASHLEY COUNTY IN SOUTHEASTERN
ARKANSAS AND MOREHOUSE PARISHES UNTIL 445 PM CDT...

At 344 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Lawson to near Sterlington. Movement
was northeast at 65 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Bastrop around 355 PM CDT.
  Galion around 405 PM CDT.

Other locations impacted by these storms include Bonita, Collinston,
Mer Rouge and Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3315 9211 3316 9214 3319 9214 3321 9208
      3324 9209 3330 9198 3333 9197 3339 9163
      3294 9150 3252 9190 3260 9193 3266 9191
      3266 9194 3271 9197 3271 9204 3269 9205
      3271 9206 3297 9208 3301 9207 3309 9214
TIME...MOT...LOC 2044Z 241DEG 54KT 3314 9254 3263 9205

DB
Special weather statement, Apr 7, 5:11 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
511 PM CDT Wed Apr 7 2021

MSZ062-072315-
Lincoln MS-
511 PM CDT Wed Apr 7 2021

...A STRONG THUNDERSTORM WILL AFFECT LINCOLN COUNTY UNTIL 615 PM
CDT...

At 510 PM CDT, Meteorologists were tracking a strong thunderstorm
over Bogue Chitto, or 11 miles south of Brookhaven, moving northeast
at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Enterprise around 520 PM CDT.
  East Lincoln around 525 PM CDT.
  Brookhaven around 535 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3136 9025 3136 9061 3169 9059 3168 9026
TIME...MOT...LOC 2210Z 204DEG 28KT 3142 9043

DB
Special weather statement, Apr 7, 6:01 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
601 PM CDT Wed Apr 7 2021

ARZ074-072330-
Ashley AR-
601 PM CDT Wed Apr 7 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ASHLEY COUNTY UNTIL 630
PM CDT...

At 600 PM CDT, Meteorologists were tracking a strong thunderstorm
near West Crossett, moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Old Milo around 615 PM CDT.
  Fountain Hill around 620 PM CDT.

Other locations impacted by this storm include Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3315 9211 3316 9214 3319 9214 3321 9213
      3321 9208 3324 9209 3325 9205 3328 9204
      3331 9198 3335 9199 3335 9197 3338 9196
      3340 9199 3339 9159 3337 9158 3301 9207
      3303 9209 3303 9211 3310 9214
TIME...MOT...LOC 2300Z 204DEG 48KT 3319 9207

DB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 10:15 AM CDTRiver Flood WarningJANAttala, Holmes9 days
Apr 7, 5:11 PM CDTSpecial Weather StatementJANLincoln64 min
Apr 7, 3:45 PM CDTSpecial Weather StatementJANMorehouse60 min

Nearby

Special Weather Statements in Arkansas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.